# SDR SWAA2025050154273

- Difficulty date: March 23, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL AT LOWER FUSELAGE 2025-224103<[01] TOOL USED: CALIPER PN: 8647A42 SN: B22440130 DUE DATE: 20-SEP-25.;[02] TOOL USED: SCALE PN: 91847 SN: AE-409315 DUE DATE: 29-JUN-25.;[03] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: TH800 ; S/N: 08193228 ; DUE DATE: 23-AUG-25;[04] TOOL USED: MULTIMETER P/N: FLUKE-289; S/N: 01180136; DUE DATE: 10-JUL-25.;[05] REPAIRED ACCESS PANEL 193CL IAW B737-700 SRM 51-70-04-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.;[06] REPAIRED ACCESS PANEL 193CL IAW B737-700 SRM 51-70-04-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW.
